Journal article icon

Journal article

ENTANGLED ELECTRONIC STATES IN MULTIPLE-QUANTUM-DOT SYSTEMS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevB.51.14733

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Materials
Role:
Author
Journal:
Physical Review B
Volume:
51
Issue:
20
Pages:
14733-14736
Publication date:
1995-05-15
DOI:
EISSN:
1095-3795
ISSN:
0163-1829
Source identifiers:
26955
Pubs id:
pubs:26955
UUID:
uuid:b6136895-ef51-409d-8399-d8ecaaac7781
Local pid:
pubs:26955
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP